Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Accutane - Initial Breakout! - Day 8 (Pic Included)


Good lord - I thought I was getting away with the side effects but apparently not.

First few days were fine. Then I started noticing around Day 4 my skin was starting to go red - it kind of looked like sunburn, and felt exactly like it too (a bit stingy when applying moisturiser). Didn't look too bed just like I'd been in the sun. Dry lips generally kept a bay with chapstick, but if I don't apply it I could feel it starting.

Day 6 was when I started getting what I presume is my 'initial breakout', which I'm not gonna lie, is unpleasant. For me it was like 3 month's worth of spots all at the same time. Quite unpleasant and came out of nowhere. By today, day 8, it's whitehead central. And the strange thing they are in places I don't normally get spots like on my nose.

Apparently this is normal so I am trying not to let it bother me too much. Though when I see this picture it does!

Other side effects - I've been completely fine. A bit of dryness but easily kept at bay with moisturisor. No other effects on the 40mg dose.

  Report Entry


Hopefully it'll pass for you as quickly as it did for me! Mine only lasted about 5-6 days.

I'm on day 25 now or something and my skin is completely clear already. I am hoping I don't get another IB when my dose is doubled at the end of the month!

1 person likes this

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now